Ingredient: Each tablet contains 500 mg paracetamol and 65mg caffeine.
Treatment of mild to moderate pain and relief of fever including:
-Fever and pain after vaccination
-Pain after dental procedures/ tooth extraction
-Pain of osteoarthritis
-Respiratory tract infections including cold and flu.
Adult (including elderly) and children aged 12 and over: 1 or 2 tablets every 4-6 hours as required. Maximum daily dose: 8 tablets, 4000mg/520mg (paracetamol/caffeine).
Side effect: Diarrhea, increased sweating, loss of appetite, nausea or vomitting, palpitate.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.